Anyone on Humira have hip/groin pain?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Blossom
Regular Member


Date Joined Mar 2008
Total Posts : 176
   Posted 4/22/2010 3:29 PM (GMT -6)   
I'm curious if anyone who's on Humira has experienced hip/groin pain. I've been on Humira (every other week) for 1 year and 4 months and have recently become aware of this sudden-onset pain in my hips and groin area that lasts for about 3 days after my Humira injection. The pain is not there until I stand up and walk; thus only during weight-bearing activity.

All along I've pretty much ignored all aches & pains that occur post-injection which only last a few days, but this pain is much more intense. To make sure it's not avascular necrosis (which is bone death & very serious), I'm going to have an MRI on my hips.

Anyone else experience this type of pain?
54 year old female;
 
Have had Crohn's of terminal ileum for 10 years.   Small bowel resection (my first) on 7-30-09.  Monthly B12 shots.
 
On Humira since Dec. 2008.  Allergic/hypersensitivity to Pentasa, Entocort, and 6-MP.  


ksonnanstine
New Member


Date Joined May 2013
Total Posts : 3
   Posted 11/20/2013 7:32 PM (GMT -6)   
Did you ever resolve your hip pain issues? I've been on Humira for about 6 months and have recently started to have pain in my hips just as you described.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, April 26, 2017 2:06 AM (GMT -6)
There are a total of 2,799,917 posts in 307,494 threads.
View Active Threads


Who's Online
This forum has 152909 registered members. Please welcome our newest member, Toxicccccc.
264 Guest(s), 7 Registered Member(s) are currently online.  Details
Mic7788, Mia @;------, Gemlin, bill ben, FSLondon, Yellow Cat, Toxicccccc


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer